UofC Logo Libraries and Cultural Resources U of C Institutional Repository
Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/48121
stats icon View Statistics

Title: The Rabinowitsch-Mollin-Williams Theorem Revisited
Authors: Mollin, Richard A.
Issue Date: 2009-08-20
Institution: University of Calgary
Faculty: Science
Department: Mathematics and Statistics
Citation: Mollin, R. A. "The Rabinowitsch-Mollin-Williams Theorem Revisited". International Journal of Mathematics and Mathematical Sciences Volume 2009 (2009), Article ID 819068, 14 pages doi:10.1155/2009/819068
Publisher: Hindawi Publishing Corporation
Publisher url: http://www.hindawi.com/journals/ijmms/
URI: http://hdl.handle.net/1880/48121
Description: Article deposited according to publisher policy posted on SHERPA/RoMEO, 18/08/2010.
Type: Article
Sponsorship: Funding provided by the Open Access Authors Fund.
Appears in Collections:Mollin, Richard

Files in This Item:

File Description SizeFormat
Mollin_IJMMS_2009.pdf503.25 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace